# SDR 0600226716

- Difficulty date: January 20, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 97,472 hours, 24,123 cycles
- Engine: Pwa JT9D7F
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK ON UPPER DECK FLOORBEAM FASTENER HOLE AT BS 340 RBL 42. REPAIRED IAW EA 67-165190.
